# SDR SWAA2018082124474

- Difficulty date: August 13, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 49,652 hours, 29,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 116A39401
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR WHEEL WELL ON REAR SPAR SUPPORT ANGLE CRACKED ABOVE AND INBOARD OF NR 1 TANK AFT BOOST PUMP.  R&R ANGLE IAW SRM.
